# SDR UPS99230559

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192509
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI NR 2 FLAP TRACK I/B FW MOUNTING LUG IS CORRODED.  REPLACED NR 2 FLAP TRACK PER 727 MM 27-51-31.
